Cookies?
Library Header Image
LSE Research Online LSE Library Services

Limit theorems for estimating the parameters of differentiated product demand systems

Barry, Steve and Linton, Oliver B. and Pakes, Ariel (2004) Limit theorems for estimating the parameters of differentiated product demand systems. The Review of Economic Studies, 71 (3). pp. 613-654. ISSN 0034-6527

Full text not available from this repository.
Identification Number: 10.1111/j.1467-937X.2004.00298.x
Item Type: Article
Official URL: http://www3.interscience.wiley.com/journal/1185106...
Additional Information: © 2004 The Review of Economic Studies Limited
Subjects: H Social Sciences > HB Economic Theory
Sets: Research centres and groups > Financial Markets Group (FMG)
Departments > Economics
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Collections > Economists Online
Date Deposited: 29 Sep 2008 12:34
Last Modified: 18 May 2011 09:55
URI: http://eprints.lse.ac.uk/id/eprint/16137

Actions (login required)

View Item View Item